# SDR FDEA202510131976

- Difficulty date: October 13, 2025
- Submitted: October 14, 2025
- Operation: Air carrier
- Aircraft: N157FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 42731
- Aircraft time: 12,046 hours, 5,672 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 114T4105405G
- Part serial: 000310
- Condition: Gouged
- Location: Zone 500 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING, #5 SLAT UPPER T/E BOTTOM SURFACE GOUGED APPROXIMATELY L.E.S.  500. REPAIRED LEFT WING #5 SLAT UPPER T/E WEDGE BOTTOM SURFACE APPROXIMATELY L.E.S. 500   IN REF. TO 767 SRM 57-43-02-2R, PG 1-2 DETAIL 1 & 2, 767 SRM 51-70-10-2R THIS IS A MAJOR   REPAIR. SEE JPF FOR WORK ACOOMPLISHED.
